On a priori restriction of an admissible set of materials in
Doklady Akademii Nauk, Tome 349 (1996) no. 3, pp. 329-331
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_3_a11,
author = {E. L. Gusev},
title = {On a priori restriction of an admissible set of materials in},
journal = {Doklady Akademii Nauk},
pages = {329--331},
year = {1996},
volume = {349},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_3_a11/}
}
E. L. Gusev. On a priori restriction of an admissible set of materials in. Doklady Akademii Nauk, Tome 349 (1996) no. 3, pp. 329-331. http://geodesic.mathdoc.fr/item/DAN_1996_349_3_a11/